Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 130, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 22, 2018, 3:29 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 3:29 PM MDT (21:29 UTC)
- Expired
- Jul 22, 2018, 4:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 2692 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623
WUUS55 KPUB 222129
SVRPUB
COC055-071-101-222200-
/O.NEW.KPUB.SV.W.0130.180722T2129Z-180722T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
329 PM MDT SUN JUL 22 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
Northwestern Las Animas County in southeastern Colorado...
Central Pueblo County in southeastern Colorado...
* Until 400 PM MDT.
* At 329 PM MDT, a severe thunderstorm was located 12 miles south of
Salt Creek, or 14 miles south of Pueblo, moving southeast at 10
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Boone, Avondale, Blende, Pueblo Depot and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 10486 3828 10447 3828 10424 3821 10406
3809 10406 3777 10427 3768 10476
TIME...MOT...LOC 2129Z 329DEG 8KT 3806 10460
HAIL...1.00IN
WIND...70MPH
$$
KTS2 follow-up statements
776
WWUS55 KPUB 222143
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT SUN JUL 22 2018
COC055-071-101-222200-
/O.CON.KPUB.SV.W.0130.000000T0000Z-180722T2200Z/
Huerfano CO-Las Animas CO-Pueblo CO-
343 PM MDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN HUERFANO...NORTHWESTERN LAS ANIMAS AND CENTRAL
PUEBLO COUNTIES...
At 342 PM MDT, a severe thunderstorm was located 14 miles south of
Salt Creek, or 16 miles south of Pueblo, moving southeast at 10 mph.
The KPUB ASOS reported at 63 mph gust. There have also been reports
of 0.75 inch hail south of the Pueblo Reservoir.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Boone, Avondale, Blende, Pueblo Depot and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3809 10486 3828 10447 3828 10424 3821 10406
3809 10406 3777 10427 3768 10476
TIME...MOT...LOC 2142Z 329DEG 8KT 3803 10458
HAIL...1.00IN
WIND...70MPH
$$
KTS177
WWUS55 KPUB 222151
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
351 PM MDT SUN JUL 22 2018
COC055-071-101-222200-
/O.CON.KPUB.SV.W.0130.000000T0000Z-180722T2200Z/
Huerfano CO-Las Animas CO-Pueblo CO-
351 PM MDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN HUERFANO...NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...
At 351 PM MDT, a severe thunderstorm was located 15 miles south of
Salt Creek, or 17 miles south of Pueblo, moving southeast at 10 mph.
The KPUB ASOS reported at 63 mph gust. There have also been reports
of 0.75 inch hail south of the Pueblo Reservoir.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano...northwestern Las Animas and southeastern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 10473 3820 10448 3821 10406 3809 10406
3777 10427 3771 10465 3815 10474
TIME...MOT...LOC 2151Z 329DEG 8KT 3801 10457
HAIL...1.00IN
WIND...70MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:21 AM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jul 22, 11:21 AM MDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1121 AM MDT Sun Jul 22 2018 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Sun Jul 22 2018 Current water vapor imagery and upper air analysis is indicating only subtle changes in position of upper level high pressure across the Southern High Plains through the Southern Rockies, with the center of high now over south central New Mexico, keeping weak and moist west to southwest flow aloft in place across the state. Water vapor imagery also continues to indicate a broad upper trough across the Pacific Northwest Coast, with an embedded short wave translating across the Northern Great Basin and into the Northern Rockies at this time. 00Z NCEP analysis continues to indicate the main monsoonal moisture plume across the Desert SW with PWATS at GJT (0.71 inches), DEN (0.84 inches), and ABQ (0.69 inches) running around 100 to 120 percent of seasonal norms across the area (greatest at DEN). Regional radars indicating some some ongoing convection across Northeastern Utah and Northwestern Colorado at this time. At the surface, weak lee low in place across the plains, with current temperatures in the 60s and 70s across the plains, and mainly in the 50s and 60s across the higher terrain. Today and Tonight...Models indicating flow aloft becoming more westerly into tonight, as the embedded short wave across the Northern Rockies continues to translate east across the Northern High Plains through tonight. This will keep the best monsoonal moisture across northwestern Colorado through central Colorado and into northeastern Colorado through the day. With the moisture in place, along with daytime heating and some UVV associated with the passing wave, will allow for isolated to scattered showers and thunderstorms to develop over the higher terrain this afternoon, with the greatest coverage expected across the Central Mountains into the Pikes Peak region once again. Latest models also indicating lee low to persist keeping the best low level moisture across far southeast Plains through the early afternoon, with main cold front associated with the passing short wave then moving into the southeast Plains late this afternoon and providing a focus for convection through the evening, with low level moisture pooling along and behind the front. With that said, best chances of thunderstorms across the Plains will be late this afternoon across the Palmer Dvd, with storms then rolling south and east across the southeast Plains through the evening and possibly congealing into MCS across western Kansas through the overnight hours. With slightly more westerly flow aloft and the main focus for convection staying off of the area burn scars, will not issue any flash flooding highlights at this time. However, locally heavy rain will remain possible with all storms today, and if these storms do develop and move across area burn scars, localized flash flooding will still be possible. Further east across the plains, can't rule a few strong to marginally severe storms, with gusty outflow winds in excess of 50 mph the main threat, along with some small hail. Temperatures today are expected to be only slightly cooler than yesterday, with highs in the upper 80s to around 100 across the plains, and in the 60s to lower 80s across the higher terrain. .LONG TERM...(Monday through Saturday) Issued at 342 AM MDT Sun Jul 22 2018 ...Heavy rain threat increases over southeast Colorado on Monday... Prolonged period of NW upper flow begins Monday and persists through the week as upper level high pressure shifts westward into the swrn U.S. by Wed, then builds northward into the Great Basin next weekend. This pattern is usually favorable for daily development of thunderstorms over the eastern mountains, with nwly steering currents then taking storms e-se through the I-25 corridor and onto the plains in the late afternoon and evening hours. Starting with Monday, post frontal surface winds gradually turn from ne to ely by late afternoon along and east of the mountains, with dewpoints in the 50s to lower 60s widespread from the I-25 corridor eastward by late in the day. Convection will develop early over the eastern mountains, and multiple rounds of storms may be possible into the evening as upper level wave rotates southward through CO. Instability isn't huge, with CAPES running 500-1500 J/KG, though with strengthening 0-6km shear (25-35 kts), a few marginally severe storms look possible. Main threat will be heavy rain, especially eastern mountain burn scars, where convection may persist well into the Mon evening. Max temps Mon will be substantially cooler across much of the region, with readings at or below seasonal averages for a change. Even deeper instability (CAPE over 2000 J/KG along/east of the mts) in place on Tuesday, though with lack of upper wave, suspect tsra will be mainly terrain forced, with models suggesting storms staying fairly close to the mountains, even into the evening. Will keep highest pops along and west of I-25, with drier conditions to the west along the Continental Divide, and to the east near the KS border. Max temps will recover somewhat from Mon, though still won't be too out of the ordinary for July. For Wednesday, still some questions on timing of the next frontal boundary dropping southward through the plains, with 00z GFS/NAM around 6 hrs faster than 00z ECMWF. GFS suggests convection will develop along/just behind the boundary over sern CO Wed afternoon, then some sort of MCS slides eastward near the NM border Wed evening. Slower Euro keeps deeper convection farther north, with MCS in nern CO/nw KS late Wed. Faster has usually been the better solution this summer, so will lean toward the GFS at this point, with higher pops over the mountains and plains. For Thursday into the weekend, afternoon and evening convection will continue each day, with perhaps another cold front bringing enhanced tsra chances next weekend. Best chance for storms will continue to be along the eastern mountains and I-25 corridor, with lesser chances farther west over interior valleys and along the Continental Divide, where moisture will be lacking. Temperatures through the week will remain within a few degf of mid-summer averages. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1115 AM MDT Sun Jul 22 2018 KCOS... Showers and thunderstorms will be on the increase during the next 24 hours. isold storms will occur between 19-22 UTC today and become more widespread between 22 and 01 UTC, then significantly decreasing in the early evening. Another round of -tsra will be possible late tonight. Low cigs (bkn020-ish) may be a concern during the early morning hours, breaking by mid morning tomorrow. More thunder is likely tomorrow afternoon with heavy rains possible. KPUB... VFR expected next 24 hours. Only exception will be passing isold tsra+ late this afternoon/evening. some lower cigs will also be possible late tonight/early tomorrow morning. More thunder is likely tomorrow afternoon. KALS... VFR next 24 hours. A couple of passing -tsra will be possible this afternoon and evening. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jul 22, 11:29 AM MDT, 4 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Sun Jul 22 2018 COZ058>089-093>099-231730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Sun Jul 22 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will develop over the mountains through the early afternoon, with storms expected to move east across the adjacent plains and through the far southeast Plains late this afternoon and evening. The main threats from storms will be lightning, locally heavy rain and gusty winds up to 40 mph. Small hail and gusty outflow winds in excess of 50 mph may also be possible with a few of the stronger storms across the southeast Plains. Localized flash flooding will continue to be a concern today, especially if locally heavy rainfall occurs over the newer burn areas across south central and southeast Colorado. .DAYS TWO THROUGH SEVEN...Monday through Saturday A moist airmass will remain over the region throughout the week, and thunderstorms will be possible each day, At this time the best chance for more widespread heavy rain will be tomorrow and Thursday. The main threats from these storms will be locally heavy downpours, small hail, and lightning. There will the potential for flash flooding each day, especially on recent burn scars. By late week, some severe thunderstorms may be possible as winds aloft increase over the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight. Hodanish
In the hours before
Special weather statement, Jul 22, 2:19 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 219 PM MDT SUN JUL 22 2018 COZ074-088-094-222045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 219 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 245 PM MDT... At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Trinchera, or 18 miles east of Trinidad, moving east at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Model and Trinchera. LAT...LON 3739 10431 3734 10392 3700 10392 3699 10430 TIME...MOT...LOC 2019Z 281DEG 10KT 3714 10417 KTS
Special weather statement, Jul 22, 2:23 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Pueblo CO 223 PM MDT SUN JUL 22 2018 COZ083-086-222100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- 223 PM MDT SUN JUL 22 2018 ...SPECIAL WEATHER STATEMENT... At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Pueblo West, or 14 miles northwest of Pueblo, moving southeast at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek, Blende and Penrose. LAT...LON 3840 10503 3847 10481 3825 10443 3806 10482 TIME...MOT...LOC 2023Z 313DEG 12KT 3835 10486 KTS
Special weather statement, Jul 22, 2:35 PM MDT, 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 235 PM MDT SUN JUL 22 2018 COZ087-088-222100- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 235 PM MDT SUN JUL 22 2018 ...SPECIAL WEATHER STATEMENT... At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Aguilar, or 22 miles north of Trinidad, moving southeast at 10 mph. Winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Huerfano and west central Las Animas Counties. LAT...LON 3749 10474 3763 10457 3751 10425 3729 10452 TIME...MOT...LOC 2035Z 313DEG 10KT 3749 10458 KTS
Special weather statement, Jul 22, 2:46 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 246 PM MDT SUN JUL 22 2018 COZ086-087-222130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 246 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL PUEBLO COUNTIES UNTIL 330 PM MDT... At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Salt Creek, or 14 miles south of Pueblo, moving southeast at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Colorado City. LAT...LON 3807 10483 3820 10457 3807 10434 3786 10474 TIME...MOT...LOC 2046Z 325DEG 11KT 3807 10469 KTS
Special weather statement, Jul 22, 3:10 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 310 PM MDT SUN JUL 22 2018 COZ088-222200- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 310 PM MDT SUN JUL 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 400 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Hoehne, or 18 miles north of Trinidad, moving east at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tyrone and Model. LAT...LON 3740 10455 3756 10448 3751 10410 3724 10426 TIME...MOT...LOC 2109Z 290DEG 14KT 3742 10439 KTS
Local storm report, Jul 22, 3:15 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 6 NE BLENDE 38.29N 104.49W
07/22/2018 M63 MPH PUEBLO CO ASOS
PUEBLO ASOS.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:21 PM MDT | Special Weather Statement | PUB | Crowley, Otero | 39 min |
| Jul 21, 7:06 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 84 min |
| Jul 21, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 17 min |
| Jul 22, 1:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 22, 1:48 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 22, 2:03 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 22, 2:09 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jul 22, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jul 22, 2:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 22, 2:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jul 22, 2:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 22, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Jul 22, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 27 min |
| Jul 22, 3:10 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 22, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Jul 22, 4:11 PM MDT | Special Weather Statement | PUB | Elbert | 34 min |
| Jul 22, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 47 min |
| Jul 22, 4:39 PM MDT | Special Weather Statement | PUB | El Paso | 21 min |
| Jul 22, 4:43 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Jul 22, 4:43 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jul 22, 4:45 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 22, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 35 min |
| Jul 22, 5:05 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 22, 5:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 22, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jul 22, 5:30 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Jul 22, 5:35 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
| Jul 22, 5:40 PM MDT | Special Weather Statement | PUB | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.